# SDR SWIA202054396

- Difficulty date: October 17, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R31527203
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL FLOOR SUPPORT ANGLES AND CUPS ARE CORRODED BETWEEN FS 310 AND FS 349.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED PAX DOOR SILL FLOOR SUPPORT ANGLE AT FS 310-FS 349, IAW CRJ200 SRM.
